ELLIPTIC FUNCTION SOLUTIONS FOR SOME NONLINEAR PDES IN MATHEMATICAL PHYSICS


GÜREFE Y., PANDIR Y., Akturk T., BULUT H.

JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, vol.7, no.1, pp.372-391, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.11948/2017024
  • Journal Name: JOURNAL OF APPLIED ANALYSIS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.372-391
  • Yozgat Bozok University Affiliated: Yes

Abstract

In this work, we have constructed various types of soliton solutions of the generalized regularized long wave and generalized nonlinear Klein Gordon equations by the using of the extended trial equation method. Some of the obtained exact traveling wave solutions to these nonlinear problems are the rational function, 1-soliton, singular, the elliptic integral functions F, E, Pi and the Jacobi elliptic function sn solutions. Also, all of the solutions are compared with the exact solutions in literature, and it is seen that some of the solutions computed in this paper are new wave solutions.